zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global exponential stability of impulsive functional differential equations via Razumikhin technique. (English) Zbl 1203.34119
This paper deals with some new Razumikhin-type results on global exponential stability of impulsive differential equations with any finite delays, which allow to develop an effective impulsive mechanism to a certain class of functional differential systems even if it may be unstable. Finally, two numerical examples are given to verify the effectiveness of the results above.

MSC:
34K20Stability theory of functional-differential equations
34K25Asymptotic theory of functional-differential equations
34K45Functional-differential equations with impulses
WorldCat.org
Full Text: DOI EuDML
References:
[1] J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. · Zbl 0938.34536
[2] V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional Differential Equations, vol. 180 of Mathematics in Science and Engineering, Academic Press, London, UK, 1986. · Zbl 0593.34070
[3] A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, Singapore, 1995. · Zbl 0939.16010 · doi:10.1007/BF01058798
[4] X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903-915, 2001. · Zbl 0989.34061 · doi:10.1016/S0898-1221(00)00328-X
[5] X. Liu, “Stability of impulsive control systems with time delay,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 511-519, 2004. · Zbl 1081.93021 · doi:10.1016/S0895-7177(04)90522-5
[6] Y. Zhang and J. Sun, “Strict stability of impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 237-248, 2005. · Zbl 1068.34073 · doi:10.1016/j.jmaa.2004.07.018
[7] K. Liu and X. Fu, “Stability of functional differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 830-841, 2007. · Zbl 1118.34079 · doi:10.1016/j.jmaa.2006.05.071
[8] F. Chen and X. Wen, “Asymptotic stability for impulsive functional differential equation,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1149-1160, 2007. · Zbl 1130.34057 · doi:10.1016/j.jmaa.2007.03.029
[9] R. Liang and J. Shen, “Uniform stability theorems for delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 62-74, 2007. · Zbl 1116.34062 · doi:10.1016/j.jmaa.2006.01.092
[10] Z. Chen and X. Fu, “New Razumikhin-type theorems on the stability for impulsive functional differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 2040-2052, 2007. · Zbl 1120.34056 · doi:10.1016/j.na.2006.02.042
[11] Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3665-3678, 2008. · Zbl 1152.34053 · doi:10.1016/j.na.2007.04.009
[12] Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163-169, 2009. · doi:10.1016/j.aml.2008.03.004
[13] K. Liu and G. Yang, “The improvement of Razumikhin type theorems for impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3104-3109, 2009. · Zbl 1157.34332 · doi:10.1016/j.na.2008.04.013
[14] Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462-473, 2005. · Zbl 1084.34066 · doi:10.1016/j.jmaa.2004.09.016
[15] Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839-845, 2007. · Zbl 1159.34347 · doi:10.1016/j.aml.2006.08.016
[16] X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465-1484, 2007. · Zbl 1123.34065 · doi:10.1016/j.na.2006.02.004